Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2001, Number 6, Pages 58–62 (Mi ivm901)  

This article is cited in 6 scientific papers (total in 6 papers)

Two-sided estimates for solutions of an integrodifferential equation that describes the hematogenic process

N. V. Pertsev

Omsk State University

Full text: PDF file (142 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2001, 45:6, 55–59

Bibliographic databases:
UDC: 517.958:57
Received: 02.08.1999

Citation: N. V. Pertsev, “Two-sided estimates for solutions of an integrodifferential equation that describes the hematogenic process”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, no. 6, 58–62; Russian Math. (Iz. VUZ), 45:6 (2001), 55–59

Citation in format AMSBIB
\Bibitem{Per01}
\by N.~V.~Pertsev
\paper Two-sided estimates for solutions of an integrodifferential equation that describes the hematogenic process
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2001
\issue 6
\pages 58--62
\mathnet{http://mi.mathnet.ru/ivm901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1858511}
\zmath{https://zbmath.org/?q=an:1025.34082}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2001
\vol 45
\issue 6
\pages 55--59


Linking options:
  • http://mi.mathnet.ru/eng/ivm901
  • http://mi.mathnet.ru/eng/ivm/y2001/i6/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Pertsev, “Primenenie monotonnogo metoda i $M$-matrits k analizu povedeniya reshenii nekotorykh modelei biologicheskikh protsessov”, Sib. zhurn. industr. matem., 5:4 (2002), 110–122  mathnet  mathscinet  zmath
    2. N. V. Pertsev, B. Yu. Pichugin, A. N. Pichugina, “Korrektnost odnogo semeistva integralnykh i differentsialnykh uravnenii s zapazdyvaniem, ispolzuemogo v modelyakh zhivykh sistem”, Sib. elektron. matem. izv., 13 (2016), 815–828  mathnet  crossref
    3. N. V. Pertsev, B. Yu. Pichugin, A. N. Pichugina, “Investigation of solutions to one family of mathematical models of living systems”, Russian Math. (Iz. VUZ), 61:9 (2017), 48–60  mathnet  crossref  isi
    4. N. V. Pertsev, “Some properties of solutions to a family of integral equations arising in the models of living systems”, Siberian Math. J., 58:3 (2017), 525–535  mathnet  crossref  crossref  isi  elib  elib
    5. Pertsev N.V., “Conditions For Well-Posedness of Integral Models of Some Living Systems”, Differ. Equ., 53:9 (2017), 1127–1144  crossref  mathscinet  zmath  isi  scopus
    6. K. K. Loginov, N. V. Pertsev, “Asimptoticheskoe povedenie reshenii integro-differentsialnogo uravneniya s zapazdyvaniem, voznikayuschego v modelyakh zhivykh sistem”, Matem. tr., 23:2 (2020), 122–147  mathnet  crossref
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:139
    Full text:66
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022